Affinoide Überdeckungen eindimensionaler affinoider Räume

Hans Grauert

Publications Mathématiques de l'IHÉS (1968)

  • Volume: 34, page 5-35
  • ISSN: 0073-8301

How to cite


Grauert, Hans. "Affinoide Überdeckungen eindimensionaler affinoider Räume." Publications Mathématiques de l'IHÉS 34 (1968): 5-35. <>.

author = {Grauert, Hans},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {ger},
pages = {5-35},
publisher = {Institut des Hautes Études Scientifiques},
title = {Affinoide Überdeckungen eindimensionaler affinoider Räume},
url = {},
volume = {34},
year = {1968},

AU - Grauert, Hans
TI - Affinoide Überdeckungen eindimensionaler affinoider Räume
JO - Publications Mathématiques de l'IHÉS
PY - 1968
PB - Institut des Hautes Études Scientifiques
VL - 34
SP - 5
EP - 35
LA - ger
KW - algebraic geometry
UR -
ER -


  1. [1] GRAUERT, H. u. REMMERT R., Nichtarchimedische Funktionentheorie, Arbeitsgemeinschaft für Forschung des Landes Nordrhein-Westf., Bd. 33, 393-478, Opladen Westdeutscher Verlag, 1966. Zbl0146.31501MR33 #7578
  2. [2] GRAUERT, H. u. REMMERT R., Über die Methode der diskret bewerteten Ringe in der nicht-archimedischen Analysis, Invent. math., 2, 87-133 (1966). Zbl0148.32401
  3. [3] TATE, J. Rigid analytic spaces. Private notes reproduced by Institut des Hautes études Scientifiques, Bures-sur-Yvette. Zbl0208.48301

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.